Alexander, Kenneth S. (1989) A Counterexample to a Correlation Inequality in Finite Sampling. The Annals of Statistics, 17 (1). 436-439 doi:10.1214/aos/1176347027
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | A Counterexample to a Correlation Inequality in Finite Sampling | ||
Journal | The Annals of Statistics | ||
Authors | Alexander, Kenneth S. | Author | |
Year | 1989 (March) | Volume | 17 |
Issue | 1 | ||
Publisher | Institute of Mathematical Statistics | ||
DOI | doi:10.1214/aos/1176347027Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 9347497 | Long-form Identifier | mindat:1:5:9347497:3 |
GUID | 0 | ||
Full Reference | Alexander, Kenneth S. (1989) A Counterexample to a Correlation Inequality in Finite Sampling. The Annals of Statistics, 17 (1). 436-439 doi:10.1214/aos/1176347027 | ||
Plain Text | Alexander, Kenneth S. (1989) A Counterexample to a Correlation Inequality in Finite Sampling. The Annals of Statistics, 17 (1). 436-439 doi:10.1214/aos/1176347027 | ||
In | (1989, March) The Annals of Statistics Vol. 17 (1) Institute of Mathematical Statistics |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |